Faculty of Business and Law Casual Academic Staff Professional Development 2019

  • June 27, 2019
  • Thursday, 10AM to 3PM

Contact event manager

Book your tickets

Thank you Kindly

Faculty of Business and Law Casual Academic Staff Professional Development 2019

Thursday, 10AM to 3PM
June 27, 2019

000000

Learning Innovations

Organizer's other events

Faculty of Business and Law Casual Academic Staff Professional Development 2019

Thursday, 10AM to 3PM
June 27, 2019

PRINT

Faculty of Business and Law Casual Academic Staff Professional Development 2019

Note: If you are staying for lunch, please register for catering purposes.

Location: Burwood LB2.101

Session Welcome and Introduction to Teaching and Learning

10:30am – 11:00am (30mins) This session introduces key drivers impacting Australian Higher Education and provides an overview of the outcomes-based educational foundations of teaching in higher education. Our Deakin University’s LIVE Strategy, Faculty of Business and Law’s Teaching and Learning Strategy and various teaching and learning support services will be discussed.

Session Managing Student Expectations and Learning Interactions

11:00am – 12:00pm (1hr) This session will cover strategies to manage student expectations to help promote positive learning interactions, as well as communicating with students, managing student problems and problem students.

BREAK Lunch provided

12:00pm – 12:30pm

Session Facilitating Active Learning in Face-to-Face Learning Environments

12:30am – 1:30pm (1hr) This session will provide a menu of active learning ideas to assist participants in delivering and facilitating active learning in face-to-face class and seminar learning environments, as well as examine good practice examples.

Session Facilitating Active Learning in Cloud Learning Environments

1:30pm – 2:30pm (1hr) This session will provide a menu of active learning ideas for promoting active learning in cloud learning environments and examine good practice examples, including facilitating cloud-based discussions, posing problems, listening and questioning.

Session Understanding and Unpacking Assessment and Effective Feedback in Higher Education

2:30pm – 3:30pm (1hr) This session will unpack assessment and discuss what is effective feedback, share practical tips and strategies as well as examine good practice examples.

Register here